# SDR CALA2022091602375

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A300*
- Aircraft serial: 702
- Aircraft time: 78,280 hours, 32,106 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 0727540
- Condition: Missing
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL/DEFUEL CAP MISSING. INSPECTED COUPLING O-RING, NO DAMAGE OR LEAK FOUND. PLACED PLACED MISSING FUEL CAP ON CDL 28A. MISSING FUEL CAP ON CDL 28A. DISPATCH DESK: 3, DATE: 14-SEP-22- APPROVED FOR CDL 28A
